Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chest infection with severe sore throat, headache. Prescribed amoxicillin, prednisone. Can I take kalms sleep along with these?

Can I take kalms sleep whilst I am on amoxicillin and prednisone for a bad chest infection also can I take paracetamol with these (not the kalms the actuall medication) I ve not taken any as I was worried with the shear amount of tablets that something could go wrong if I did but as I only started the course this afternoon ive got a severe sore throat and headache but I m scared to take them
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  575
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
You have infection and has been prescribed antibiotics with steroid. Now,your immune system will be low. It is really not advisable to take a herbal medicine which causes sedation as your brain and heart wil go in for shock if doses are not correct.
I advice you to wait for a week where in your infection will subside and your immune system wil recover. Then you can have this herbal medicine.
Take care
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor